# SDR AALA201705269012

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 24,872 hours, 9,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AND PIN NOT ATTACHED PROPERLY AT THE R1 DOOR SLIDE.  ATTACHED THE FORWARD JUMPER TO SLIDE PACK COVER IAW MM 25-66-00.
